# SDR UPS05444422

- Difficulty date: April 14, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD O/B FRAME ADJ TO UPPER SPAR FITTING FOUND CRACKED RUNNING I/B TO EDGE AND RUNNING O/B .9375 INCH LONG, (CRACK LENGTH .9375 ).  NR 1 PYLON AFT BULKHEAD O/B FRAME REPAIRED AS PER HX RS NR R54-53-35295 AND UPS ENGINEERING FILE NR 747-54-20051.
